American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 97 found      Go to page: 1 2 3 4

[61] A. Bendikov and L. Saloff-Coste. Gaussian bounds for derivatives of central Gaussian semigroups on compact groups. Trans. Amer. Math. Soc. 354 (2002) 1279-1298. MR 1873006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] R. K. Getoor. Finely $\mu$-harmonic functions of a Markov process. Trans. Amer. Math. Soc. 354 (2002) 901-924. MR 1867363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Krzysztof Burdzy and Thomas S. Salisbury. On minimal parabolic functions and time-homogeneous parabolic $h$-transforms. Trans. Amer. Math. Soc. 351 (1999) 3499-3531. MR 1661309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Davar Khoshnevisan. Brownian sheet images and Bessel-Riesz capacity. Trans. Amer. Math. Soc. 351 (1999) 2607-2622. MR 1638246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Richard B. Sowers and Jang-Mei Wu. Thermal capacity estimates on the Allen-Cahn equation. Trans. Amer. Math. Soc. 351 (1999) 2553-2567. MR 1624210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Wilhelm Stannat. The theory of generalized Dirichlet forms and its applications in analysis and stochastics. Memoirs of the AMS 142 (1999) MR 1632609.
Book volume table of contents   

[67] U. Ufuktepe and Z. Zhao. Positive solutions of nonlinear elliptic equations in the Euclidean plane. Proc. Amer. Math. Soc. 126 (1998) 3681-3692. MR 1616593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Michel Marias. Eigenfunctions of the Laplacian on rotationally symmetric manifolds. Trans. Amer. Math. Soc. 350 (1998) 4367-4375. MR 1616007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] E. B. Dynkin and S. E. Kuznetsov. Trace on the boundary for solutions of nonlinear differential equations . Trans. Amer. Math. Soc. 350 (1998) 4499-4519. MR 1422602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] E. B. Dynkin and S. E. Kuznetsov. Solutions of nonlinear differential equations on a Riemannian manifold and their trace on the Martin boundary. Trans. Amer. Math. Soc. 350 (1998) 4521-4552. MR 1443191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Yasunari Fukai and Kôhei Uchiyama. Wiener's test for space-time random walks and its applications . Trans. Amer. Math. Soc. 348 (1996) 4131-4152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Jiangang Ying. Killing and subordination . Proc. Amer. Math. Soc. 124 (1996) 2215-2222. MR 1346994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Richard F. Bass and Krzysztof Burdzy. The Martin boundary in non-Lipschitz domains . Trans. Amer. Math. Soc. 337 (1993) 361-378. MR 1100692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Yan Xia Ren. Generalized first boundary value problem for Schr\"odinger equation . Proc. Amer. Math. Soc. 115 (1992) 1101-1109. MR 1092930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Sergio Albeverio and Zhi Ming Ma. A general correspondence between Dirichlet forms and right processes . Bull. Amer. Math. Soc. 26 (1992) 245-252. MR 1094436.
Abstract, references, and article information   
View Article: PDF

[76] Terry R. McConnell. A conformal inequality related to the conditional gauge theorem . Trans. Amer. Math. Soc. 318 (1990) 721-733. MR 957083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Narn-Rueih Shieh. Collisions of L\'evy processes . Proc. Amer. Math. Soc. 106 (1989) 503-506. MR 963576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Sidney C. Port. Stable processes with drift on the line . Trans. Amer. Math. Soc. 313 (1989) 805-841. MR 997680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] J. Steffens. Excessive measures and the existence of right semigroups and processes . Trans. Amer. Math. Soc. 311 (1989) 267-290. MR 929664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Murali Rao. Hunt's hypothesis for L\'evy processes . Proc. Amer. Math. Soc. 104 (1988) 621-624. MR 962838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Z. R. Pop-Stojanović. Continuity of excessive harmonic functions for certain diffusions . Proc. Amer. Math. Soc. 103 (1988) 607-611. MR 943091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] T. S. Mountford. Transience of a pair of local martingales . Proc. Amer. Math. Soc. 103 (1988) 933-938. MR 947686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] S. C. Port and R. A. Vitale. Positivity of stable densities . Proc. Amer. Math. Soc. 102 (1988) 1018-1023. MR 934885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] M. Cranston, E. Fabes and Z. Zhao. Conditional gauge and potential theory for the Schr\"odinger operator . Trans. Amer. Math. Soc. 307 (1988) 171-194. MR 936811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] P. J. Fitzsimmons. Homogeneous random measures and a weak order for the excessive measures of a Markov process . Trans. Amer. Math. Soc. 303 (1987) 431-478. MR 902778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] J. Baxter, G. Dal Maso and U. Mosco. Stopping times and $\Gamma$-convergence . Trans. Amer. Math. Soc. 303 (1987) 1-38. MR 896006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Krzysztof Burdzy and Ruth J. Williams. On Brownian excursions in Lipschitz domains. I. Local path properties . Trans. Amer. Math. Soc. 298 (1986) 289-306. MR 857445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] J. R. Baxter, R. V. Chacon and N. C. Jain. Weak limits of stopped diffusions . Trans. Amer. Math. Soc. 293 (1986) 767-792. MR 816325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Joseph Glover and P. J. McKenna. Solving semilinear partial differential equations with probabilistic potential theory . Trans. Amer. Math. Soc. 290 (1985) 665-681. MR 792818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Bernt Øksendal. Finely harmonic functions with finite Dirichlet integral with respect to the Green measure . Trans. Amer. Math. Soc. 287 (1985) 687-700. MR 768734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 97 found      Go to page: 1 2 3 4